# SDR CALA2024122001588

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 75,116 hours, 28,862 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Missing
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 - PREVIOUS REPAIR ON LEFT WING INBOARD FLAP LOWER SURFACE MEASURING APPROX. 7 1/4 X 6 3/4 IS MISSING REF LOG 3217434 FOR CORRECTIVE ACTION OF MISSING REPAIR. LEFT WING INBOARD FLAP LOWER SURFACE PREVIOUS REPAIR IS MISSING.  CLEANED AREA AND APPLIED 2 LAYERS SPEED TAPE. UNLOCKING LOGPAGE INSTALLED REPAIR PER SRM 57-53-01-2R-18.
